# SDR A6WA202402098714

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 42,008 hours, 41,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180942
- Condition: Cracked
- Location: Pax Door
- Part time: 42,008 hours, 41,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50033  334403   452-830-606  - 70HRS  PAX DOOR AFT ANGLE IS CRACKED AT PULL IN CAN AREA.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED DOUBLER PULL IN CAN WITH PN 601R318094-2. IAW CRJ200 SRM 51-42-00, AND 51-42-13 REV 39  WORK PERFORMED UNDER AERSALE WORK ORDER 004164, CARD NO. 50033, TT: 42,008:52 TC: 41,722.
